# SDR AALA202405220807

- Difficulty date: May 21, 2024
- Submitted: May 22, 2024
- Operation: Air carrier
- Aircraft: N110UW
- Make and model: Airbus A320-214
- Aircraft serial: 1112
- Aircraft time: 64,719 hours, 37,534 cycles
- System (JASC): 2561 · Life Jacket
- Part: Life Vest
- Part number: 66601810
- Condition: Missing
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT CREW REPORTED LIFE VEST AT SEAT 20E MISSING. MAINTENANCE INSTALLED LIFE VEST AS REQUIRED.
